# SDR HALA2011092600439

- Difficulty date: September 26, 2011
- Submitted: October 7, 2011
- Operation: Air carrier
- Aircraft: N581HA
- Make and model: Boeing 767-33A
- Aircraft serial: 28141
- Aircraft time: 37,099 hours, 6,935 cycles
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Splice
- Condition: Damaged
- Location: Wng-Bdy Fairing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT FUSE AFT BODY WING BODY SPLICE-SCREW DAMAGE ON OTBD SIDE - DEPTH .010", DIAMETER .150" LOCATED - RBL 97.42, REAR SPAR WING/BODY AFT LOWER SPLICE PLATE. AREA REWORKED PREVIOUSLY.  INSTALLED CORRECT LENGTH SCREWS.  REWORK OF DAMAGED AREA CARRIED OUT IAW ANZ T.I. 190145888-0001, AND SRM 57020-70, FIG 101.
